# SDR ASAA2015112413987

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,335 hours, 10,352 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10339
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,327 hours, 7,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV STICKS IN THE CLOSED POSITION.  ACFT GROUNDED. R & R NR 2 ENGINE PRSOV IAW AMM 36-11-04.  OPS/LEAK CHECKS GOOD.
